# SDR NACA20040028

- Difficulty date: August 21, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,718 hours
- Engine: Pwa R2800CB3
- Engine time: 75 hours
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 5U1881
- Part serial: WH71040
- Condition: Uncontrollable
- Location: Nr 1 Prop
- Part time: 48 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 PROPELLER UNCONTROLLABLE, WOULD NOT FEATHER.  OVERSPEED TO APPROXIMATELY 3300.  INSPECTED ENGINE FINGER SCREENS, NO NOTEABLE FINDINGS.  REPLACED NR 1 PROPELLER GOVERNOR.  CHECKED GOOD.
